# SDR ASAA2022051138322

- Difficulty date: May 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 42,990 hours, 12,652 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 902864
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS #2 ENG FIRE DETECTION FAILS TEST - B LOOP INOP. GROUNDED - YES. ON DEFERRAL.
FLT CREW REPORTS #2 ENG FIRE DETECTION FAILS TEST - B LOOP INOP. GROUNDED - YES. CONFIRMED FAULT, #2 ENGINE B-LOOP INOP. REPAIRED R/H CORE DETECTOR HARNESS WIRING TERMINAL LUG REF STANDARD WIRE PRACTICES. FOUND UPPER FAN LOOP DEFECTIVE. REMOVED & REPLACED UPPER FAN DETECTOR REF B737-800 AMM 26-11-01, OPS CK NML.
